Products of Small Integers in Residue Classes and Additive Properties of Fermat Quotients. / Harman, Glyn; Shparlinski, Igor E.

In: International Mathematics Research Notices, Vol. 2016, No. 5, 01.01.2016, p. 1424-1446.

Research output: Contribution to journalArticlepeer-review

Published

Documents

Original languageEnglish
Pages (from-to)1424-1446
Number of pages23
JournalInternational Mathematics Research Notices
Volume2016
Issue number5
Early online date18 Jun 2015
DOIs
Publication statusPublished - 1 Jan 2016
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 26613333